# SDR SWAA2022100552846

- Difficulty date: September 13, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT BETWEEN STA 380 AND STA 400 BL0 INTERCOASTAL FRAME CRACK WL 208.1. / [01] REMOVED INTERCOSTAL AT FWD CABIN FLOOR SUPPORT BET. STA 380 TO STA 400 BL 0.PER B 737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILL NEW INTERCOASTAL.PER B 737-700 SRM 51-10-02-0G-0.;[03] VERIFIED STEPS 1 AND 2. OK TO INSTALL NEW ANGLE BETWEEN STA. 380 TO STA. 400.;[04] INSTALLED INTERCOSTAL (ANGLE) AT MAIN CABIN FLOOR PANEL SUPPORT BET. STA 380 TO STA 400 BL 0 PER B737-700 SRM 51-40-02-0G AND DRAWING #143A5400;[05] VERIFIED 4
